# SDR GUUA94353061610A

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 30,785 hours, 35,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 423.25 S16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED FUSEALGE BELLY SKIN EXFOLIATION AT FS 423.25 STRINGER 16.  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER REPAIR.
